Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 120, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 3, 2014, 7:12 PM EDT for Putnam County, Indiana. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2014, 7:12 PM EDT (23:12 UTC)
- Expired
- Apr 6, 2014, 12:22 AM EDT
- In force
- 53 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Putnam County, IN
The radar
The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Walnut Creek (IN) near Reelsville (RLVI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03357500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 3, 4:37 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 3, 4:37 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT THU APR 3 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 317 PM EDT THU APR 3 2014 A WARM FRONT BOUNDARY WILL LIFT NORTH TO NORTHERN INDIANA THIS EVENING AND OVERNIGHT...AND A STRONG COLD FRONT WILL SWEEP EAST ACROSS CENTRAL INDIANA FRIDAY MORNING. THE FRONTS WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS RESULTING IN WIDESPREAD THUNDERSTORMS THROUGH FRIDAY MORNING. SEVERE WEATHER...HEAVY RAIN AND FLOODING ARE ALL POSSIBLE. HIGH PRESSURE WILL THEN BUILD IN FOR THE WEEKEND WITH COOLER TEMPERATURES AND DRY WEATHER ON TAP. MORE RAIN IS EXPECTED EARLY NEXT WEEK ASSOCIATED WITH A STRENGTHENING LOW PRESSURE SYSTEM. && .NEAR TERM /TONIGHT AND FRIDAY/... ISSUED AT 317 PM EDT THU APR 3 2014 CLEAR FOCUS TONIGHT WILL BE ON HEAVY RAIN...FLOODING AND SEVERE WEATHER. POTENTIAL HIGH GRADIENT WINDS WILL ALSO BE AN ISSUE ON FRIDAY. MODELS IN DECENT AGREEMENT ON LIFTING A WARM FRONT NORTH OF THE FORECAST AREA EARLY OVERNIGHT. MEANWHILE...A PLAINS UPPER TROUGH WILL BECOME NEGATIVELY TILTED OVERNIGHT WHICH WILL INTENSIFY A SURFACE LOW THAT WILL LIFT NORTHEAST TO SOUTHERN WISCONSIN BY 12Z FRIDAY. THE ASSOCIATED COLD FRONT WILL BE MOVING INTO WEST CENTRAL INDIANA AT THAT TIME AND BE EAST OF THE AREA ACROSS WESTERN OHIO BY FRIDAY AFTERNOON. 50 PLUS KNOT LOW LEVEL JET NOSING INTO SOUTHERN INDIANA OVERNIGHT WILL BRING PRECIPITABLE WATER VALUES TO 1.5 G/KG ACROSS THE AREA. WITH DIFFLUENT FLOW AND DEEPENING LOW PRESSURE... INFLOW OF DEEP MOISTURE...AND AT LEAST SOME INSTABILITY...LOOK FOR MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN...MAINLY SOUTH OF A NOBLESVILLE TO CRAWFORDSVILLE LINE. AN INCH OR TWO ADDITIONAL RAINFALL IS CERTAINLY POSSIBLE. RAPID REFRESH REFLECTIVITY PROGS BRING THUNDERSTORM COMPLEXES...CURRENTLY ARKANSAS...TO SOUTHWESTERN PARTS OF CENTRAL INDIANA TOWARD 00Z THIS EVENING WITH ADDITIONAL ACTIVITY ALONG AND AHEAD OF THE COLD FRONT. NICE VEERING OF THE WINDS WITH HEIGHT AND 40 KNOT SPEED SHEAR FROM 1000-500 MILLIBARS ALONG WITH LOW LIFTED CONDENSATION LEVELS SUGGEST TORNADO THREAT LOOKS OK TONIGHT. WILL KEEP HIGH POPS ACROSS THE EASTERN COUNTIES FRIDAY MORNING WITH THE RAIN EXPECTED TO END EARLY AFTERNOON AS THE COLD FRONT MOVES OUT. WILL CERTAINLY HOLD ON TO THE FLOOD WATCH THROUGH THE NIGHT WITH AREAS ALREADY FLOODING AND WARNINGS REMAINING IN EFFECT. STRONG SURFACE PRESSURE GRADIENT IN THE WAKE OF THE COLD FRONT WILL RESULT IN WINDY CONDITIONS. IN FACT...BUFKIT SOUNDINGS WERE SUGGESTING GUSTY WEST WINDS TO GREATER THAN 30 KNOTS. WILL HANDLE IT WITH A SPECIAL WEATHER STATEMENT...ALTHOUGH WOULD NOT BE SHOCKED TO SEE A WIND ADVISORY ISSUED AT SOME POINT THIS EVENING OR OVERNIGHT. SHOULD SEE TEMPERATURES SLOWLY RISE ACROSS THE NORTHERN COUNTIES OVERNIGHT AS THE WARM FRONT LIFTS NORTH. PREFER THE WARMER 12Z GFS MOS FOR TONIGHT AND FRIDAY AS THE 12Z NAM APPEARS TO BE PUSHING THE COLD FRONT A LITTLE TOO QUICKLY EAST. THIS LINES UP BETTER WITH THE CONSALL AS WELL. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ISSUED AT 317 PM EDT THU APR 3 2014 MAIN FOCUS ON THE SHORT TERM WILL BE ON TEMPERATURES AS MODELS AGREE THAT SURFACE HIGH PRESSURE WILL BUILD IN FROM THE WEST ALLOWING FOR A DRY PERIOD. MODEL TIME SECTIONS AND LOW LEVEL RH PROGS SUGGEST THERE WILL BE LINGERING LOW CLOUDS FRIDAY NIGHT WITH CLEARING OVERNIGHT FROM SOUTHWEST TO NORTHEAST. THE REST OF THE WEEKEND...LOW LEVELS ARE DRY WITH INCREASE IN HIGH LEVEL MOISTURE SUGGESTIVE OF INCREASE IN CIRRUS CLOUDS FROM WEST TO EAST AHEAD OF AN UPPER PLAINS TROUGH. 12Z MOS IN PRETTY GOOD AGREEMENT ON COOLER TEMPERATURES AND LOOK REASONABLE WITH 850 TEMPERATURES HOVERING AROUND THE ZERO DEGREE MARK. && .LONG TERM /SUNDAY NIGHT THROUGH NEXT THURSDAY/... ISSUED AT 317 PM EDT THU APR 3 2014 ENSEMBLES INDICATE PROGRESSIVE UPPER FLOW IS EXPECTED DURING THIS PERIOD. MAIN WEATHER MAKER LOOKS TO BE A RATHER SHARP TROUGH THAT IS EXPECTED TO MOVE THROUGH THE LOCAL AREA EARLY NEXT WEEK. SYSTEM MAY BE QUITE DYNAMIC WITH THE OPERATIONAL LONG RANGE MODELS SUGGESTING A MID LEVEL JET IN EXCESS OF 90 KTS...BUT IT APPEARS THE LOCAL AREA WILL BE ON THE COOL SIDE OF THE SURFACE LOW TRACK. GIVEN THE ORIGIN OF THE SURFACE LOW...THERE SHOULD BE QUITE A BIT OF MOISTURE ASSOCIATED WITH THIS SYSTEM. WILL GO WITH RATHER HIGH POPS AS THIS SYSTEM MOVES THROUGH...FROM SUNDAY NIGHT THROUGH NEXT TUESDAY. IN THE WAKE OF THIS SYSTEM...THE UPPER FLOW WILL FLATTEN OUT...WITH LITTLE THREAT FOR PRECIPITATION BY THE MIDDLE OF NEXT WEEK. WILL GO DRY FOR NEXT WEDNESDAY AND THURSDAY. && .AVIATION /DISCUSSION FOR THE 03/21Z TAF UPDATE/... ISSUED AT 437 PM EDT THU APR 3 2014 SOME BREAKOUT OF CLOUD HAS OCCURRED AT HUF/BMG...AND THESE SITES MAY BE VFR OR ONLY BORDERLINE MVFR FOR A FEW HOURS. IND APPEARS LIKELY TO REMAIN LARGELY MVFR...AND LAF WILL REMAIN IFR. HAVE ADJUSTED TAFS FOR THESE EXPECTATIONS. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 1258 PM EDT THU APR 3 2014 MAJORITY OF THE CONVECTION HAS PASSED OFF TO THE EAST OF THE TAF SITES...WITH SOME RAIN LINGERING ACROSS THE AREA. APPEARS THE RAIN WILL DIMINISH BY THE MID TO LATE AFTERNOON HOURS AS UPPER WAVE PUSHES OFF TO THE EAST. MODEL DATA SUGGEST A STRONG LOW LEVEL JET WILL DEVELOP LATE THIS EVENING ACROSS THE AREA. CONVECTIVE PARAMETERS REMAIN HIGH...SO ADDITIONAL CONVECTION EXPECTED TO IMPACT THE TAF SITES AFTER ABOUT 040300Z. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS EXPECTED NEAR THE STRONGER CELLS. OTHERWISE...CEILINGS HAVE BEEN QUITE VARIABLE OVER THE PAST FEW HOURS AS CONVECTION HAS MIXED UP THE AIR MASS. THINK CEILINGS WILL EVENTUALLY SETTLE IN THE 015-025 RANGE WITH AREAS OF IFR CEILINGS AS CONVERGENCE CONTINUES ALONG A FRONTAL ZONE. IFR CEILINGS EXPECTED TO BECOME MORE PREVALENT AFTER DARK. && .HYDROLOGY... ISSUED AT 317 PM EDT THU APR 3 2014 AREAL FLOOD WARNING HAS BEEN EXTENDED THROUGH 9 PM ACROSS THE ENTIRE FORECAST AREA DUE TO THE WIDESPREAD REPORTS OF FLOODING AND CONTINUE SHOWERS ACROSS OUR SOUTHERN COUNTIES. IND DUAL POLAR RADAR WAS ESTIMATING STORM TOTAL RAINFALL ESTIMATES OF 2 INCHES OR MORE ACROSS MOST OF CENTRAL INDIANA WITH THE HIGHEST AMOUNTS ALONG A CORRIDOR FROM VINCENNES TO CARLISLE AND SOUTHWEST THROUGH BEDFORD...WHERE RADAR ESTIMATED 4 INCHES OR RAIN HAS FALLEN WITH ISOLATED HIGHER AMOUNTS. EXPECT TO SEE A LULL...ESPECIALLY NORTH FOR LATE AFTERNOON. THEN...ACTIVITY SHOULD PICK UP AGAIN THIS EVENING AND OVERNIGHT. RIVER FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR ALL AREA RIVERS AND MANY CREEKS. FINALLY...THE AREA FLOOD WATCH CONTINUES THROUGH 8 AM ON FRIDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031-035>049- 051>057-060>065-067>072. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM...JH AVIATION...JAS/NIELD HYDROLOGY...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 3, 3:51 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 PM EDT THU APR 3 2014 INZ035>037-039-043>049-051>057-060>065-067>072-041000- FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 351 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE AFTER 7 PM. HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION TO FLOODING WITH VERY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. TIMING: THROUGH TONIGHT. DISCUSSION: A WARM FRONTAL BOUNDARY WILL LIFT NORTH INTO NORTHERN INDIANA LATE TONIGHT. A STRONG COLD FRONT WILL FOLLOW AND SLIDE ACROSS CENTRAL INDIANA FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING. IT WILL BE WINDY FRIDAY AND FRIDAY EVENING WITH WINDS TO NEAR 30 MPH AND GUSTS TO NEAR 45 MPH DURING THE AFTERNOON. DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-038-040>042-041000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE- RANDOLPH- 351 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE AFTER 7 PM. HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION TO FLOODING. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. TIMING: THROUGH TONIGHT. DISCUSSION: A WARM FRONTAL BOUNDARY WILL LIFT INTO NORTHERN INDIANA THIS EVENING AND OVERNIGHT. A STRONG COLD FRONT WILL FOLLOW AND SLIDE EAST ACROSS CENTRAL INDIANA FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING. IT WILL BE WINDY FRIDAY AND FRIDAY EVENING WITH WINDS TO NEAR 30 MPH AND GUSTS TO NEAR 45 MPH DURING THE AFTERNOON. DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Apr 3, 2:11 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM RAIN 5 SW BLOOMINGTON 39.12N 86.59W
04/03/2014 MONROE IN TRAINED SPOTTER
RAINFALL TOTAL FROM TUESDAY NIGHT TO 2 PM TODAY HAS
BEEN 2.90 INCHES.
&&
MMBSpecial weather statement, Apr 3, 3:28 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 328 PM EDT THU APR 3 2014 INZ021-028>031-035>049-051>057-060>065-067>072-050400- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 328 PM EDT THU APR 3 2014 ...WINDY FRIDAY MORNING THROUGH FRIDAY EVENING... AN INTENSIFYING LOW PRESSURE SYSTEM WILL LIFT NORTHEAST SOUTHERN WISCONSIN TO LAKE SUPERIOR ON FRIDAY. WINDS BEHIND AN ASSOCIATED COLD FRONT ARE EXPECTED TO INCREASE ON FRIDAY WITH WIND SPEEDS TO NEAR 30 MPH AND GUSTS TO NEAR 45 MPH POSSIBLE DURING THE AFTERNOON. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES SHOULD BE ALERT TO HIGH WINDS. KOCH
Local storm report, Apr 3, 4:20 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
04/03/2014 M2.35 INCH MARION IN CO-OP OBSERVER
MEASURED SINCE MIDNIGHT.
&&
MDRLocal storm report, Apr 3, 4:33 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLOOD 6 ENE MOORESVILLE 39.65N 86.27W
04/03/2014 MARION IN NWS EMPLOYEE
WATER 3 INCHES DEEP ON MANN ROAD AT THE MORGAN-MARION
COUNTY LINE.
&&
MDRLocal storm report, Apr 3, 5:51 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HEAVY RAIN 5 W GREENWOOD 39.62N 86.20W
04/03/2014 M1.57 INCH JOHNSON IN NWS EMPLOYEE
&&
MDRLocal storm report, Apr 3, 5:52 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HEAVY RAIN NOBLESVILLE 40.06N 86.03W
04/03/2014 M2.91 INCH HAMILTON IN TRAINED SPOTTER
&&
MDRThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:36 PM EDT | Special Weather Statement | IND | Lawrence | 39 min |
| Apr 2, 9:15 PM EDT | Special Weather Statement | IND | Lawrence | 45 min |
| Apr 2, 9:58 PM EDT | Special Weather Statement | IND | Jackson | 62 min |
| Apr 2, 10:37 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Lawrence, Martin, Sullivan | 13 hr |
| Apr 3, 3:21 AM EDT | Special Weather Statement | IND | Hendricks, Putnam | 39 min |
| Apr 3, 3:35 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 55 min |
| Apr 3, 7:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 8 hr |
| Apr 3, 8:25 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 3, 8:25 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 24 hr |
| Apr 3, 8:25 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Apr 3, 8:55 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 13 more | 6 hr |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | IND | Clay, Decatur, Greene, Hancock, Hendricks, Henry and 8 more | 4 hr |
| Apr 3, 10:49 AM EDT | Areal Flood Warning | IND | Carroll | 4 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 12 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Gibson, Knox | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 11 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 12 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 13 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox, Sullivan | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox, Sullivan | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Knox | 15 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Montgomery, Parke | 56 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 54 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Shelby | 55 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Clay, Greene | 66 hr |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Delaware, Madison | 3 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Hamilton, Madison | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Greene, Owen | 8 days |
| Apr 3, 11:19 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Boone, Marion | 21 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Bartholomew | 23 hr |
| Apr 3, 1:51 PM EDT | River Flood Warning | IND | Johnson | 46 hr |
| Apr 3, 3:22 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 6 hr |
| Apr 3, 4:08 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 3, 4:12 PM EDT | River Flood Warning | IND | Marion | 38 hr |
| Apr 3, 7:12 PM EDT | River Flood Warning | IND | Tippecanoe | 65 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.